| Model Number |
TSV6B13 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
11/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.Pma/510k: k011028, k013227.A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.Summary reporting.
Event or Problem Description
It was reported that the implant at tooth site #6 was removed due to lack of primary stability.Extracted #6 on (b)(6) 2020.Tried to place implant but the socket was too large.Will let bone heal 7 weeks then replace implant.Per indicated: surgical/medical intervention required for permanent damage: not reported additional appointment required: yes, future implant.Symptoms as a result of the event: none.